SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

LEE, Min Ho. Hecke operators on cohomology. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 99-144. ISSN 0041-6932.

    [1]  A. Andrianov, Quadratic forms and Hecke operators, Springer-Verlag, Heidelberg, 1987. [ Links ]

    [2]    P. Bayer and J. Neukirch, On automorphic forms and Hodge theory, Math. Ann. 257 (1981), 135-155. [ Links ]

    [3]    A. Borel, Introduction to automorphic forms, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, 1966, pp. 199-210. [ Links ]

    [4]    S. Eilenberg, Homology of spaces with operators. I, Trans. Amer. Math. Soc. 61 (1947), 378-417. [ Links ]

    [5]    H. Hida, Elementary theory of L-functions and Eisenstein series, Cambridge Univ. Press, Cambridge, 1993. [ Links ]

    [6]    M. Kuga, Fiber varieties over a symmetric space whose fibers are abelian varieties I, II, Univ. of Chicago, Chicago, 1963/64. [ Links ]

    [7]    M. Kuga, Group cohomology and Hecke operators. II. Hilbert modular surface case, Adv. Stud. Pure Math., vol. 7, North-Holland, Amsterdam, 1985, pp. 113-148. [ Links ]

    [8]    M. Kuga, W. Parry, and C. H. Sah, Group cohomology and Hecke operators, Progress in Math., vol. 14, Birkhäuser, Boston, 1981, pp. 223-266. [ Links ]

    [9]    M. Kuga and J. Sampson, A coincidence formula for locally symmetric spaces, Amer. J. Math. 94 (1972), 486-500. [ Links ]

    [10]    M. H. Lee, Mixed automorphic forms, torus bundles, and Jacobi forms, Lecture Notes in Math., vol. 1845, Springer-Verlag, Berlin, 2004. [ Links ]

    [11]    J.-S. Li and J. Schwermer, Automorphic representations and cohomology of arithmetic groups, Challenges for the 21st century (Singapore, 2000), World Sci. Publishing, River Edge, NJ, 2001, pp. 102-137. [ Links ]

    [12]    T. Miyake, Modular forms, Springer-Verlag, Heidelberg, 1989. [ Links ]

    [13]    Y. H. Rhie and G. Whaples, Hecke operators in cohomology of groups, J. Math. Soc. Japan 22 (1970), 431-442. [ Links ]

    [14]    I. Satake, Algebraic structures of symmetric domains, Princeton Univ. Press, Princeton, 1980. [ Links ]

    [15]    G. Shimura, Introduction to the arithmetic theory automorphic functions, Princeton Univ. Press, Princeton, 1971. [ Links ]

    [16]    N. Steenrod, The topology of fiber bundles, Princeton Univ. Press, Princeton, 1951. [ Links ]

    [17]    B. Steinert, On annihilation of torsion in the cohomology of boundary strata of Siegel modular varieties, Bonner Mathematische Schriften, vol. 276, Universität Bonn, Bonn, 1995. [ Links ]

    [18]     R. O. Wells, Jr., Differential analysis on complex manifolds, Springer-Verlag, Heidelberg, 1980.   [ Links ]